Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

131 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for corn in right leg

Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2269 Questions

default
Posted on Mon, 4 Aug 2014 in Lump
Question: Recently two week ago got some pain in my right leg palms, below the middle finger of feet found rough skin which is causing the pain. I was then told this is corn, so am taking the Amurtanjan Corn ans Wrap Plasters for past 2 weeks. Post the plasters will the skin peel of automatically or i should consultant a doctor for proper dressing. If yes will general doctor will do or specialist. Will this corn cause any pain or trouble in the heart as am feeling heavy heart.My BP is 130/90. Was talking tablets for cholestral and BP during January and discontinued and in medication for thyroid and others under homeopathy.
doctor
Answered by Dr. Hari Charan Perigela 1 hour later
Brief Answer:
Corn plaster will remove the corn automatically

Detailed Answer:
Hi
Thank you for posting in health care magic.
As a Surgeon, I have tried Corn plasters in many patients who were not willing for excision. But, the results were not satisfactory. Only few patients got complete cure.
In the patients who were cured , the corn has disappeared automatically.
So, you do not need a special dressing.
It doesn't involve the heart.
It is a simple skin lesion where in the superficial layers of the skin get thickened.
Nothing to worry.
It will be cured.
If you have any queries, I will clarify further.
Wish you good health.
Regards
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Treatment/Therapy
Medical Topics

Recent questions on  Thyroid

doctor1 MD

Hi i am 31 years old and from severe hairfall from more then 3 years, i have thyroid for that i am taking 62.5mcg thynorom tablet, so it is under control. I have consulted dr, she prescribed me minoxidil 2%, because of that my hair become so hard and dry so she changed it to grocapix gel and tricotan forte tablet, i am following this treatment from more than 2 months but still no effect, even no now my forehead is becoming broad and on top of the head baldness has started plz suggest me something very good, thnx priti

doctor1 MD

my now 18 year old daughter has experiencing hair thinning you can see to her scalp. and hair looks unhealthy, weight loss, pale, anxiety, moody, depression or low self asteem. we started with vitamins and supplements for the last 4 months but no change. im thinking thyroid? plz. help

doctor1 MD

Hi..have suffered many yers with a ultrarian rapid cycling condition ..I am into a holistic approach to medicine..many years ago I took a coritsol siliva test when I was at my worse ebb ..down.. irritable and feeling dysphoric..I wanted to take this test not when was feeling myself but in this down period..my results the range was 3.5 -9.0 and my results were 1.7..I want to use bioidentical hydrocortisol prepared by a compounding pharmacist ..most doctors do not understand thuis method of treatment but it makes sense ..before I can address the thyroid I need to fix the arfenals first.. thankls for your help..

doctor1 MD

Hi, I have had a fluttery feeling in my throat off and on for a couple of weeks and /or palpitations.Also a sensation that there is something in there or in my upper chest. Heart rate is regular, no other symptoms. I am hypothyroid for many years. It is not severe, just bothers me and I worry what it is.

doctor1 MD

my child is 21 months old and suffeing from constipation from long term. pedistrician told to use some laxatives from 10days as situation got worse ,but still no luck.we did use the back medicine for m otion after 4days while using laxatives. she...

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm a 69 year old female and I'm still getting hot flashes. Doctors say it's something like my internal thermostat is not working. Doesn't sound very specific, does it? A few days ago a hot flash came on and this time the cold sweat was...